TY - JOUR T1 - Some Invariant Solutions of Two-Dimensional Elastodynamics in Linear Homogeneous Isotropic Materials AU - Li , Houguo AU - Huang , Kefu JO - Advances in Applied Mathematics and Mechanics VL - 2 SP - 212 EP - 221 PY - 2013 DA - 2013/05 SN - 5 DO - http://doi.org/10.4208/aamm.12-m1257 UR - https://global-sci.org/intro/article_detail/aamm/66.html KW - Elastodynamics KW - group theoretical method, invariant solution. AB -

Invariant solutions of two-dimensional elastodynamics in linear homogeneous isotropic materials are considered via the group theoretical method. The second order partial differential equations of elastodynamics are reduced to ordinary differential equations under the infinitesimal operators. Three invariant solutions are constructed. Their graphical figures are presented and physical meanings are elucidated in some cases.